×

zbMATH — the first resource for mathematics

Chang, Gyu Whan

Compute Distance To:
Author ID: chang.gyu-whan Recent zbMATH articles by "Chang, Gyu Whan"
Published as: Chang, G. W.; Chang, Guy Whan; Chang, Gyu Whan
Documents Indexed: 118 Publications since 1998
Reviewing Activity: 44 Reviews

Publications by Year

Citations contained in zbMATH Open

72 Publications have been cited 358 times in 157 Documents Cited by Year
Prüfer *-multiplication domains, Nagata rings, and Kronecker function rings. Zbl 1135.13011
Chang, Gyu Whan
22
2008
Homogeneous splitting sets of a graded integral domain. Zbl 1084.13001
Anderson, David F.; Chang, Gyu Whan
19
2005
Graded integral domains and Nagata rings. Zbl 1287.13003
Anderson, David F.; Chang, Gyu Whan
18
2013
Prüfer \(v\)-multiplication domains and related domains of the form \(D+D_S[\varGamma ^{*}]\). Zbl 1192.13002
Chang, Gyu Whan; Kang, Byung Gyun; Lim, Jung Wook
15
2010
Strong Mori domains and the ring \(D[{\mathbf X}]_{N_v}\). Zbl 1094.13031
Chang, Gyu Whan
15
2005
Uppers to zero in polynomial rings and Prüfer-like domains. Zbl 1165.13008
Chang, Gyu Whan; Fontana, Marco
14
2009
Every divisor class of Krull monoid domains contains a prime ideal. Zbl 1244.13003
Chang, Gyu Whan
13
2011
The \(w\)-integral closure of integral domains. Zbl 1096.13008
Chang, Gyu Whan; Zafrullah, Muhammad
13
2006
\(\ast\)-Noetherian domains and the ring \(D[x]_N\). Zbl 1120.13005
Chang, Gyu Whan
12
2006
The Krull dimension of power series rings over almost Dedekind domains. Zbl 1329.13033
Chang, Gyu Whan; Kang, Byung Gyun; Toan, Phan Thanh
11
2015
Integral domains of finite \(t\)-character. Zbl 1312.13028
Anderson, D. D.; Chang, Gyu Whan; Zafrullah, Muhammad
10
2013
Factorization in the self-idealization of a PID. Zbl 1283.13015
Chang, Gyu Whan; Smertnig, Daniel
10
2013
Weakly Krull and related domains of the form \(D+M, A+XB[X]\) and \(A+X^2B[X]\). Zbl 1133.13022
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
10
2006
\(t\)-splitting sets in integral domains. Zbl 1092.13003
Chang, Gyu Whan; Dumitrescu, Tiberiu; Zafrullah, Muhammad
10
2004
Uppers to zero and semistar operations in polynomial rings. Zbl 1136.13011
Chang, Gyu Whan; Fontana, Marco
9
2007
Almost splitting sets in integral domains. Zbl 1091.13001
Chang, Gyu Whan
9
2005
Generalized weakly factorial domains. Zbl 1029.13012
Anderson, David F.; Chang, Guy Whan; Park, Jeanam
9
2003
Integral domains in which every nonzero \(t\)-locally principal ideal is \(t\)-invertible. Zbl 1281.13002
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
8
2013
Numerical semigroup rings and almost Prüfer v-multiplication domains. Zbl 1254.13004
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
8
2012
A pinched-Krull domain at a prime ideal. Zbl 1046.13015
Chang, Gyu Whan
8
2002
The class group of integral domains. Zbl 1053.13003
Anderson, David F.; Chang, Gyu Whan
7
2003
When \(D((X))\) and \(D\{\{X\}\}\) are Prüfer domains. Zbl 1236.13002
Chang, Gyu Whan; Oh, Dong Yeol
6
2012
Semigroup rings as weakly factorial domains. Zbl 1200.13003
Chang, Gyu Whan
6
2009
Almost Prüfer \(v\)-multiplication domains and related domains of the form \(D+D_S[\Gamma ^{\ast}]\). Zbl 1285.13003
Chang, Gyu Whan; Lim, Jung Wook
5
2013
Graded integral domains which are UMT-domains. Zbl 1400.13004
Chang, Gyu Whan; Sahandi, Parviz
4
2018
Almost splitting sets in integral domains. II. Zbl 1171.13300
Anderson, David F.; Chang, Gyu Whan
4
2007
The \(m\)-complement of a multiplicative set. Zbl 1120.13019
Anderson, David F.; Chang, Gyu Whan
4
2005
Integral closure of a ring whose regular ideals are finitely generated. Zbl 1005.13001
Chang, Gyu Whan; Kang, Byung Gyun
4
2002
Prüfer \(v\)-multiplication domains in which each \(t\)-ideal is divisorial. Zbl 0917.13002
Hwang, Chul Ju; Chang, Gyu Whan
4
1998
Graded Prüfer domains. Zbl 1397.13001
Anderson, David F.; Chang, Gyu Whan; Zafrullah, Muhammad
3
2018
Graded integral domains and Prüfer-like domains. Zbl 1401.13003
Chang, Gyu Whan
3
2017
Graded-valuation domains. Zbl 1390.13002
Anderson, D. D.; Anderson, David F.; Chang, Gyu Whan
3
2017
Graded integral domains whose nonzero homogeneous ideals are invertible. Zbl 1357.13002
Anderson, David F.; Chang, Gyu Whan
3
2016
Almost factoriality of integral domains and Krull-like domains. Zbl 1260.13029
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
3
2012
Characterizations of \(*\)-cancellation ideals of an integral domain. Zbl 1200.13004
Chang, Gyu Whan
3
2009
Locally pseudo-valuation domains of the form \(D[X]_{N_{\upsilon}}\). Zbl 1153.13018
Chang, Gyu Whan
3
2008
Bazzoni’s conjecture and almost Prüfer domains. Zbl 1423.13020
Chang, Gyu Whan; Hamdi, Haleh
2
2019
Semigroup rings as weakly factorial domains. II. Zbl 1423.13103
Chang, Gyu Whan; Oh, Dong Yeol
2
2019
Discrete valuation overrings of a graded Noetherian domain. Zbl 1400.13007
Chang, Gyu Whan; Oh, Dong Yeol
2
2018
Star operations on strong Mori domains. Zbl 1375.13003
Chang, Gyu Whan; Houston, Evan; Park, Mi Hee
2
2016
Kaplansky-type theorems in graded integral domains. Zbl 1401.13004
Chang, Gyu Whan; Kim, Hwankoo; Oh, Dong Yeol
2
2015
The \(A + X B [X]\) construction from Prüfer \(v\)-multiplication domains. Zbl 1320.13001
Chang, Gyu Whan
2
2015
Polynomial extensions of semistar operations. Zbl 1286.13004
Chang, Gyu Whan; Fontana, Marco; Park, Mi Hee
2
2013
Prüfer \(v\)-multiplication domains and valuation ideals. Zbl 1275.13002
Chang, Gyu Whan
2
2013
The rings and \(D((X))_i\) and \(D\{\{X\}\}_i\). Zbl 1282.13005
Chang, Gyu Whan; Oh, Dong Yeol
2
2013
An overring-theoretic approach to polynomial extensions of star and semistar operations. Zbl 1234.13011
Chang, Gyu Whan; Fontana, Marco
2
2011
The class group of \(D[X^2,X^3]\). Zbl 1092.13504
Anderson, David F.; Chang, Gyu Whan
2
2003
\(D[X^2, X^3]\) over an integral domain \(D\). Zbl 1080.13510
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
2
2003
Weakly factorial rings with zero divisors. Zbl 1035.13010
Chang, Gyu Whan
2
2001
Integral closure of a Marot ring whose regular ideals are finitely generated. Zbl 0921.13005
Chang, Gyu Whan
2
1999
Graded integral domains in which each nonzero homogeneous \(t\)-ideal is divisorial. Zbl 1427.13002
Chang, Gyu Whan; Hamdi, Haleh; Sahandi, Parviz
1
2019
Graded-Noetherian property in pullbacks of graded integral domains. Zbl 1403.13003
Chang, Gyu Whan; Sahandi, Parviz
1
2018
Graded integral domains and Nagata rings. II. Zbl 07148840
Chang, Gyu Whan
1
2017
The \(w\)-FF property in trivial extensions. Zbl 1405.13004
Chang, Gyu Whan; Kim, Hwankoo
1
2017
Locally GCD domains and the ring \(D+XD_S[X]\). Zbl 1373.13001
Chang, G. W.; Dumitrescu, T.; Zafrullah, M.
1
2016
Power series over Noetherian domains, Nagata rings, and Kronecker function rings. Zbl 1347.13003
Chang, Gyu Whan
1
2016
On piecewise Noetherian domains. Zbl 1342.13002
Chang, Gyu Whan; Kim, Hwankoo; Wang, Fanggui
1
2016
Uppers to zero in polynomial rings which are maximal ideals. Zbl 1316.13006
Chang, Gyu Whan
1
2015
Corrigendum to “Integral domains of finite \(t\)-character” [J. Algebra 396 (2013) 169-183]. Zbl 1302.13023
Anderson, D. D.; Chang, Gyu Whan; Zafrullah, Muhammad
1
2014
Valuation overrings of a Noetherian domain. Zbl 1282.13006
Chang, Gyu Whan; Oh, Dong Yeol
1
2014
Two generalizations of LCM-stable extensions. Zbl 1272.13004
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
1
2013
On the cardinality of stable star operations of finite type on an integral domain. Zbl 1247.13005
Chang, Gyu Whan
1
2012
Prüfer-like domains and the Nagata ring of integral domains. Zbl 1250.13001
Chang, Gyu Whan; Kang, Byung Gyun
1
2011
Kaplansky-type theorems. II. Zbl 1228.13005
Chang, Gyu Whan; Kim, Hwankoo
1
2011
The Kronecker function ring of the ring \(D[X]_{N_*}\). Zbl 1221.13038
Chang, Gyu Whan
1
2010
Overrings of the Kronecker function ring Kr(D,\( *)\) of a Prüfer \(*\)-multiplication domain D. Zbl 1174.13002
Chang, Gyu Whan
1
2009
A general theory of splitting sets. Zbl 1117.13003
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
1
2005
Strongly primary ideals. Zbl 1084.13003
Chang, Gyu Whan; Nam, Hoyoung; Park, Jeanam
1
2005
t-splitting multiplicative sets of ideals in integral domains. Zbl 1077.13002
Chang, Gyu Whan; Dumitrescu, Tiberiu; Zafrullah, Muhammad
1
2005
The class group of \(D[\Gamma]\) for \(D\) an integral domain and \(\Gamma\) a numerical semigroup. Zbl 1092.13017
Anderson, David F.; Chang, Gyu Whan
1
2004
Characterizations of a Krull ring \(R[X]\). Zbl 0991.13005
Chang, Gyu Whan
1
2001
On Krull overrings of a Marot ring whose regular ideals are finitely generated. Zbl 1035.13007
Chang, Gyu Whan; Kang, Byung Gyun
1
2000
Bazzoni’s conjecture and almost Prüfer domains. Zbl 1423.13020
Chang, Gyu Whan; Hamdi, Haleh
2
2019
Semigroup rings as weakly factorial domains. II. Zbl 1423.13103
Chang, Gyu Whan; Oh, Dong Yeol
2
2019
Graded integral domains in which each nonzero homogeneous \(t\)-ideal is divisorial. Zbl 1427.13002
Chang, Gyu Whan; Hamdi, Haleh; Sahandi, Parviz
1
2019
Graded integral domains which are UMT-domains. Zbl 1400.13004
Chang, Gyu Whan; Sahandi, Parviz
4
2018
Graded Prüfer domains. Zbl 1397.13001
Anderson, David F.; Chang, Gyu Whan; Zafrullah, Muhammad
3
2018
Discrete valuation overrings of a graded Noetherian domain. Zbl 1400.13007
Chang, Gyu Whan; Oh, Dong Yeol
2
2018
Graded-Noetherian property in pullbacks of graded integral domains. Zbl 1403.13003
Chang, Gyu Whan; Sahandi, Parviz
1
2018
Graded integral domains and Prüfer-like domains. Zbl 1401.13003
Chang, Gyu Whan
3
2017
Graded-valuation domains. Zbl 1390.13002
Anderson, D. D.; Anderson, David F.; Chang, Gyu Whan
3
2017
Graded integral domains and Nagata rings. II. Zbl 07148840
Chang, Gyu Whan
1
2017
The \(w\)-FF property in trivial extensions. Zbl 1405.13004
Chang, Gyu Whan; Kim, Hwankoo
1
2017
Graded integral domains whose nonzero homogeneous ideals are invertible. Zbl 1357.13002
Anderson, David F.; Chang, Gyu Whan
3
2016
Star operations on strong Mori domains. Zbl 1375.13003
Chang, Gyu Whan; Houston, Evan; Park, Mi Hee
2
2016
Locally GCD domains and the ring \(D+XD_S[X]\). Zbl 1373.13001
Chang, G. W.; Dumitrescu, T.; Zafrullah, M.
1
2016
Power series over Noetherian domains, Nagata rings, and Kronecker function rings. Zbl 1347.13003
Chang, Gyu Whan
1
2016
On piecewise Noetherian domains. Zbl 1342.13002
Chang, Gyu Whan; Kim, Hwankoo; Wang, Fanggui
1
2016
The Krull dimension of power series rings over almost Dedekind domains. Zbl 1329.13033
Chang, Gyu Whan; Kang, Byung Gyun; Toan, Phan Thanh
11
2015
Kaplansky-type theorems in graded integral domains. Zbl 1401.13004
Chang, Gyu Whan; Kim, Hwankoo; Oh, Dong Yeol
2
2015
The \(A + X B [X]\) construction from Prüfer \(v\)-multiplication domains. Zbl 1320.13001
Chang, Gyu Whan
2
2015
Uppers to zero in polynomial rings which are maximal ideals. Zbl 1316.13006
Chang, Gyu Whan
1
2015
Corrigendum to “Integral domains of finite \(t\)-character” [J. Algebra 396 (2013) 169-183]. Zbl 1302.13023
Anderson, D. D.; Chang, Gyu Whan; Zafrullah, Muhammad
1
2014
Valuation overrings of a Noetherian domain. Zbl 1282.13006
Chang, Gyu Whan; Oh, Dong Yeol
1
2014
Graded integral domains and Nagata rings. Zbl 1287.13003
Anderson, David F.; Chang, Gyu Whan
18
2013
Integral domains of finite \(t\)-character. Zbl 1312.13028
Anderson, D. D.; Chang, Gyu Whan; Zafrullah, Muhammad
10
2013
Factorization in the self-idealization of a PID. Zbl 1283.13015
Chang, Gyu Whan; Smertnig, Daniel
10
2013
Integral domains in which every nonzero \(t\)-locally principal ideal is \(t\)-invertible. Zbl 1281.13002
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
8
2013
Almost Prüfer \(v\)-multiplication domains and related domains of the form \(D+D_S[\Gamma ^{\ast}]\). Zbl 1285.13003
Chang, Gyu Whan; Lim, Jung Wook
5
2013
Polynomial extensions of semistar operations. Zbl 1286.13004
Chang, Gyu Whan; Fontana, Marco; Park, Mi Hee
2
2013
Prüfer \(v\)-multiplication domains and valuation ideals. Zbl 1275.13002
Chang, Gyu Whan
2
2013
The rings and \(D((X))_i\) and \(D\{\{X\}\}_i\). Zbl 1282.13005
Chang, Gyu Whan; Oh, Dong Yeol
2
2013
Two generalizations of LCM-stable extensions. Zbl 1272.13004
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
1
2013
Numerical semigroup rings and almost Prüfer v-multiplication domains. Zbl 1254.13004
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
8
2012
When \(D((X))\) and \(D\{\{X\}\}\) are Prüfer domains. Zbl 1236.13002
Chang, Gyu Whan; Oh, Dong Yeol
6
2012
Almost factoriality of integral domains and Krull-like domains. Zbl 1260.13029
Chang, Gyu Whan; Kim, Hwankoo; Lim, Jung Wook
3
2012
On the cardinality of stable star operations of finite type on an integral domain. Zbl 1247.13005
Chang, Gyu Whan
1
2012
Every divisor class of Krull monoid domains contains a prime ideal. Zbl 1244.13003
Chang, Gyu Whan
13
2011
An overring-theoretic approach to polynomial extensions of star and semistar operations. Zbl 1234.13011
Chang, Gyu Whan; Fontana, Marco
2
2011
Prüfer-like domains and the Nagata ring of integral domains. Zbl 1250.13001
Chang, Gyu Whan; Kang, Byung Gyun
1
2011
Kaplansky-type theorems. II. Zbl 1228.13005
Chang, Gyu Whan; Kim, Hwankoo
1
2011
Prüfer \(v\)-multiplication domains and related domains of the form \(D+D_S[\varGamma ^{*}]\). Zbl 1192.13002
Chang, Gyu Whan; Kang, Byung Gyun; Lim, Jung Wook
15
2010
The Kronecker function ring of the ring \(D[X]_{N_*}\). Zbl 1221.13038
Chang, Gyu Whan
1
2010
Uppers to zero in polynomial rings and Prüfer-like domains. Zbl 1165.13008
Chang, Gyu Whan; Fontana, Marco
14
2009
Semigroup rings as weakly factorial domains. Zbl 1200.13003
Chang, Gyu Whan
6
2009
Characterizations of \(*\)-cancellation ideals of an integral domain. Zbl 1200.13004
Chang, Gyu Whan
3
2009
Overrings of the Kronecker function ring Kr(D,\( *)\) of a Prüfer \(*\)-multiplication domain D. Zbl 1174.13002
Chang, Gyu Whan
1
2009
Prüfer *-multiplication domains, Nagata rings, and Kronecker function rings. Zbl 1135.13011
Chang, Gyu Whan
22
2008
Locally pseudo-valuation domains of the form \(D[X]_{N_{\upsilon}}\). Zbl 1153.13018
Chang, Gyu Whan
3
2008
Uppers to zero and semistar operations in polynomial rings. Zbl 1136.13011
Chang, Gyu Whan; Fontana, Marco
9
2007
Almost splitting sets in integral domains. II. Zbl 1171.13300
Anderson, David F.; Chang, Gyu Whan
4
2007
The \(w\)-integral closure of integral domains. Zbl 1096.13008
Chang, Gyu Whan; Zafrullah, Muhammad
13
2006
\(\ast\)-Noetherian domains and the ring \(D[x]_N\). Zbl 1120.13005
Chang, Gyu Whan
12
2006
Weakly Krull and related domains of the form \(D+M, A+XB[X]\) and \(A+X^2B[X]\). Zbl 1133.13022
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
10
2006
Homogeneous splitting sets of a graded integral domain. Zbl 1084.13001
Anderson, David F.; Chang, Gyu Whan
19
2005
Strong Mori domains and the ring \(D[{\mathbf X}]_{N_v}\). Zbl 1094.13031
Chang, Gyu Whan
15
2005
Almost splitting sets in integral domains. Zbl 1091.13001
Chang, Gyu Whan
9
2005
The \(m\)-complement of a multiplicative set. Zbl 1120.13019
Anderson, David F.; Chang, Gyu Whan
4
2005
A general theory of splitting sets. Zbl 1117.13003
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
1
2005
Strongly primary ideals. Zbl 1084.13003
Chang, Gyu Whan; Nam, Hoyoung; Park, Jeanam
1
2005
t-splitting multiplicative sets of ideals in integral domains. Zbl 1077.13002
Chang, Gyu Whan; Dumitrescu, Tiberiu; Zafrullah, Muhammad
1
2005
\(t\)-splitting sets in integral domains. Zbl 1092.13003
Chang, Gyu Whan; Dumitrescu, Tiberiu; Zafrullah, Muhammad
10
2004
The class group of \(D[\Gamma]\) for \(D\) an integral domain and \(\Gamma\) a numerical semigroup. Zbl 1092.13017
Anderson, David F.; Chang, Gyu Whan
1
2004
Generalized weakly factorial domains. Zbl 1029.13012
Anderson, David F.; Chang, Guy Whan; Park, Jeanam
9
2003
The class group of integral domains. Zbl 1053.13003
Anderson, David F.; Chang, Gyu Whan
7
2003
The class group of \(D[X^2,X^3]\). Zbl 1092.13504
Anderson, David F.; Chang, Gyu Whan
2
2003
\(D[X^2, X^3]\) over an integral domain \(D\). Zbl 1080.13510
Anderson, David F.; Chang, Gyu Whan; Park, Jeanam
2
2003
A pinched-Krull domain at a prime ideal. Zbl 1046.13015
Chang, Gyu Whan
8
2002
Integral closure of a ring whose regular ideals are finitely generated. Zbl 1005.13001
Chang, Gyu Whan; Kang, Byung Gyun
4
2002
Weakly factorial rings with zero divisors. Zbl 1035.13010
Chang, Gyu Whan
2
2001
Characterizations of a Krull ring \(R[X]\). Zbl 0991.13005
Chang, Gyu Whan
1
2001
On Krull overrings of a Marot ring whose regular ideals are finitely generated. Zbl 1035.13007
Chang, Gyu Whan; Kang, Byung Gyun
1
2000
Integral closure of a Marot ring whose regular ideals are finitely generated. Zbl 0921.13005
Chang, Gyu Whan
2
1999
Prüfer \(v\)-multiplication domains in which each \(t\)-ideal is divisorial. Zbl 0917.13002
Hwang, Chul Ju; Chang, Gyu Whan
4
1998
all top 5

Cited by 81 Authors

62 Chang, Gyu Whan
14 Geroldinger, Alfred
13 Lim, Jung Wook
12 Zafrullah, Muhammad
10 Anderson, David Fenimore
10 Fontana, Marco
10 Kang, Byung Gyun
10 Sahandi, Parviz
9 Kim, Hwankoo
9 Oh, Dong Yeol
8 Zhong, Qinghai
7 Toan, Phan Thanh
6 Wang, Fanggui
5 Hamdi, Haleh
5 Mimouni, Abdeslam
4 Anderson, Daniel D.
4 Dumitrescu, Tiberiu
4 Giau, Le Thi Ngoc
4 Park, Mi Hee
4 Schmid, Wolfgang Alexander
3 Baeth, Nicholas R.
3 Dobbs, David Earl
3 Heubo-Kwegna, Olivier A.
3 Li, Qing
3 Mahdou, Najib
3 Park, Jeanam
3 Picozza, Giampaolo
3 Qiao, Lei
2 Bakkari, Chahrazade
2 Gabelli, Stefania
2 Gmiza, Wafa
2 Hamed, Ahmed
2 Hizem, Sana
2 Houston, Evan G. jun.
2 Kabbaj, Salah-Eddine
2 Lucas, Thomas George
2 Nikseresht, Ashkan
2 Reinhart, Andreas
2 Riffi, Abdelkbir
2 Smertnig, Daniel
2 Spirito, Dario
1 Ahmad, Zaheer
1 Ahmed, Malik Tusif
1 Axtell, Michael C.
1 Ayache, Ahmed
1 Azizi, Abdulrasool
1 Bachman, Dale
1 Baginski, Paul
1 Burns, Brandon J.
1 Cahen, Paul-Jean
1 Coquand, Thierry
1 Echi, Othman
1 El Baghdadi, Said
1 El Khalfi, Abdelhaq
1 Elliott, Jesse
1 Fan, Yushuang
1 Finocchiaro, Carmelo Antonio
1 Frisch, Sophie
1 Gao, Weidong
1 Glaz, Sarah
1 Grynkiewicz, David J.
1 Hwang, Chulju
1 Jarrar, Mohammad
1 Kainrath, Florian
1 Kantor, Issai
1 Khalis, Mohammed
1 Lombardi, Henri
1 McQueen, Ashlee
1 Mixco, James R.
1 Mooney, Christopher Park
1 Philipp, Andreas
1 Picavet-L’Hermitte, Martine
1 Picavet, Gabriel
1 Rowen, Louis Halle
1 Schwab, Emil Daniel
1 Shu, Qianyu
1 Stickles, Joe
1 Verhulst, Nikolaas D.
1 Xing, Shiqi
1 Yuan, Pingzhi
1 Zhou, Dechuan
all top 5

Cited in 40 Serials

40 Communications in Algebra
22 Journal of Algebra
16 Journal of Pure and Applied Algebra
12 Journal of Algebra and its Applications
6 Journal of Commutative Algebra
5 Bulletin of the Korean Mathematical Society
4 Rocky Mountain Journal of Mathematics
4 Korean Journal of Mathematics
3 Journal of the Korean Mathematical Society
3 Bollettino dell’Unione Matematica Italiana
2 Beiträge zur Algebra und Geometrie
2 Results in Mathematics
2 Semigroup Forum
2 Bulletin of the Iranian Mathematical Society
2 Revista Matemática Iberoamericana
2 International Journal of Algebra and Computation
2 Frontiers of Mathematics in China
1 Indian Journal of Pure & Applied Mathematics
1 Periodica Mathematica Hungarica
1 Acta Arithmetica
1 Annali di Matematica Pura ed Applicata. Serie Quarta
1 Colloquium Mathematicum
1 International Journal of Mathematics and Mathematical Sciences
1 Manuscripta Mathematica
1 Proceedings of the American Mathematical Society
1 Rendiconti del Seminario Matematico della Università di Padova
1 Ricerche di Matematica
1 Transactions of the American Mathematical Society
1 European Journal of Combinatorics
1 Journal de Théorie des Nombres de Bordeaux
1 Algebra Colloquium
1 Bulletin of the Belgian Mathematical Society - Simon Stevin
1 Turkish Journal of Mathematics
1 The Ramanujan Journal
1 Comptes Rendus. Mathématique. Académie des Sciences, Paris
1 European Journal of Pure and Applied Mathematics
1 Advances in Fuzzy Systems
1 Science China. Mathematics
1 Arabian Journal of Mathematics
1 Actes des Rencontres du C.I.R.M.

Citations by Year